# SDR SWAA2023041315125

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727I+18' TO BS767 LBL21.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747++12' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED ACB LH FLOOR TO SIDEWALL SUPPORT BS 727+4 TO 847; LBL21.5; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; EA M-22-153-01550.;[05] FABRICATED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727+4 TO 847; LBL 21.5; AND APPLIED CHEMICAL CONVERSION COATING ; MATERIAL; BAC1496-377#7075T62; LOT#1508577-1. ALL IAW SRM 41040-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SRM 53-00-53-2R-5. DWG 14A7500; EA M-22-153-01550. SPLICES AT BS 727F+10 AND 787 +8. AND OK TO PRIME.[09] INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727+4 TO 847; LBL 21.5; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; DWG 146A7500; EA M-22-153-01550. ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[10] VERIFIED CORRECTIVE ACTION #9 MEASUREMENT TABLE VERIFIED IN CORRECTIVE ACTION #3;[11] TASK COMPLETE
